# SDR DALA2025121809233

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 23,733 hours, 2,742 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON BRACKET FWD SIDE OF FRAME 53.3 STR 7 RT.   REPLACED BRACKET PER A330 SRM 53-11. (1357382)
